PDA

View Full Version : Eye problems



sits_inthe_corner
12-23-2008, 05:46 PM
I have an appointment on Jan 5th to have my six month check up for my eyes.

Range tests and dilation.

This morning while I was at work (this stuff always seems to happen when I'm at work :P ) my left eye started to have rippley wave like distortions in along the bottom of my field of vision.

It lasted for about 1/2 hour. I finally went into the board room and closed the door and turned of the lights for about 20 minutes. That helped alot.

I'm afraid I'm going to have to come off the plaquenil....I dont think I can take going back to the way I was...it's breaking my heart.

I'm scared to take any of the other medications out there....

Saysusie
12-23-2008, 06:39 PM
I do hope that you have not suffered damage due to the Plaquenil. Maybe what you experienced was merely a floater. I get these often and they are not serious issues.
Please let us know how your appointment goes. If you have to stop taking Plaquenil, I'm sure that there has to be another option available for you.

I wish you the best
Peace and Blessings
Saysusie

cheryl_v
12-24-2008, 07:58 AM
Hey SITC. Wishing you well, so hope the med is not causing harm. Said a prayer for you. Let us know what eye doc says, good luck.

mountaindreamer
12-24-2008, 10:26 AM
Hi sits in the corner,

I had what was feared a reaction to plaquenil. Went to a neurological opthomologist and she said she thinks it was a lupus flare and not damage from plaquenil.

She has been in busness for 18 years and has had 5 people with vision loss due to plaquenil.

I liked those odds. Whereas a flare not a fun option, at least it is not permanent.

Keeps us posted. I also get 6 month checks.


Merry christmas,

sits_inthe_corner
12-24-2008, 12:53 PM
Thanks guys....

:( I had to cancel my appointment for jan 5th, I'm the only admin staff in the first week of january so I cant make the appointment. They are supposed to get back to me with a new date.

Danica01
12-26-2008, 12:25 AM
I hope they can get you in as soon as possible for you and the doctor :( I really hope it is not the medication because you do so well with it. I completely understand, the other meds can be very scary :( I am sending you well wishes and gentle hugs tonight and I hope with all my heart that it was just a little flare and that you continue to have no more problems with your eyes :wink:

Lots of love,

Danica

:angel: